Homomorphisms from automorphism groups of free groups

File Description SizeFormat 
Homomorphisms from automorphism groups.pdf193.16 kBAdobe PDFView/Open
Title: Homomorphisms from automorphism groups of free groups
Authors: Bridson, MR
Vogtmann, K
Item Type: Journal Article
Issue Date: 1-Nov-2003
Citation: B LOND MATH SOC 35 ( 6 ) 785 - 792
URI: http://hdl.handle.net/10044/1/133
Publisher Link: http://dx.doi.org/10.1112/S0024609303002248
DOI: 10.1112/S0024609303002248
ISSN: 0024-6093
Copyright Statement: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in the Bulletin of the London Mathematical Society following peer review. The definitive publisher-authenticated version the Bulletin of the London Mathematical Society 35(6):785-792 is available online at: http://dx.doi.org/10.1112/S0024609303002248.
Appears in Collections:Pure Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons